The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 29 NO.3 / (2006))
Myers' theorem with density
Frank Morgan,
Pages. 455-461
Abstract We provide generalizations of theorems of Myers and others to Riemannian manifolds with density and provide a minor correction to Morgan [8].
Contents 1. Introduction
2. First and second variation
3. Myers' Theorem with density
4. Bishop's Theorem with density
5. Isoperimetric regions in cones with density
6. A minor correction of Morgan
Key words Myers' Theorem, Bishop's Theorem, isoperimetric, manifolds with density
Mathmatical Subject Classification 53C20